MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM COLLARED HA COATED STD STEM SIZE 00; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM COLLARED HA COATED STD STEM SIZE 00; CEMENTLESS HIP STEM
Catalog Number 01.18.229
Health Effect - Clinical Code Pain (1994)
Date of Event 08/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 september 2018 lot 152554: (b)(4) items manufactured and released on 05 august 2015.Expiration date: 2020-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Others devices involved: mectacer reference 01.29.203 (k112115) biolox delta ceramic ball head 12/14 ø 28 size l +3.5 lot 151722: (b)(4) items manufactured and released on 05 august 2015.Expiration date: 2020-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Versafitcup dm 01.26.2850mhc (k092265) double mobility hc liner ø 50/28 lot 154206: (b)(4) items manufactured and released on 22 october 2015.Expiration date: 2020-10-07 no anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 7 months after primary the surgeon revised the patient for hip generic pain.The reason of pain in unknown.The surgery was completed successfully.

Brand Name
STEM COLLARED HA COATED STD STEM SIZE 00
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7845329
Report Number3005180920-2018-00655
Device Sequence Number16659596
Product Code LZO
UDI-Device Identifier07630030804540
UDI-Public07630030804540
Combination Product (Y/N)N
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue Number01.18.229
Device Lot Number152554
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2018
Initial Report FDA Received Date09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;